# SDR DL73S980538

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330DL
- Make and model: Boeing 737232
- Aircraft serial: 23102
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768279280
- Condition: Gouged
- Location: Bs 489
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL GOUGES AND NICKS WERE FOUND IN THE EDGE OF THE SKIN O THE AFT SIDE OF THE C1 DOOR CUTOUT AT APPROX FS 489, BETWEEN S21R AND S23R.  REPAIRED PER ERA 331462-14.
